# SDR R61A201505110482

- Difficulty date: May 11, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,629 hours, 17,072 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, PANEL 523BB BEARING AREA OF FRAME 1 HAS CORROSION.  MAINTENANCE R & R THE FRAME IAW SRM 51-43-04.
